# SDR AALA2020081739018

- Difficulty date: August 12, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N116AN
- Make and model: Airbus A321-231
- Aircraft serial: 6070
- Aircraft time: 21,836 hours, 4,490 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR ASSIST BOTTLE PRESSURE LOW. PERFORMED SERVICING OF DOOR R4 PASSENGER DOOR ASSIST BOTTLE (DAMPER) IAW AMM 52-10-00-614-001A.
